bibtype J - Journal Article
ARLID 0442007
utime 20240103205832.2
mtime 20150415235959.9
WOS 000345440400006
SCOPUS 84912106057
DOI 10.1016/j.fss.2014.08.003
title (primary) (eng) Fuzzy Bi-cooperative games in multilinear extension form
specification
page_count 12 s.
media_type P
serial
ARLID cav_un_epca*0256642
ISSN 0165-0114
title Fuzzy Sets and Systems
volume_id 259
volume 1 (2015)
page_num 44-55
publisher
name Elsevier
keyword Fuzzy Bi-cooperative games
keyword Bi-cooperative game
keyword Bi-coalition
keyword LG value
author (primary)
ARLID cav_un_auth*0316231
name1 Borkotokey
name2 S.
country IN
garant K
share 40
author
ARLID cav_un_auth*0314961
name1 Hazarika
name2 P.
country IN
share 30
author
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
full_dept (cz) Ekonometrie
full_dept Department of Econometrics
department (cz) E
department E
institution UTIA-B
full_dept Department of Econometrics
garant S
share 30
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
source
url http://library.utia.cas.cz/separaty/2015/E/mesiar-0442007.pdf
cas_special
project
project_id GAP402/11/0378
agency GA ČR
ARLID cav_un_auth*0273630
abstract (eng) In this paper, we introduce the notion of a fuzzy Bi-cooperative game in multilinear extension form. An LG value as a possible solution concept is obtained using standard fuzzy game theoretic axioms.
reportyear 2016
RIV BA
num_of_auth 3
inst_support RVO:67985556
permalink http://hdl.handle.net/11104/0246077
confidential S
mrcbT16-e COMPUTERSCIENCETHEORYMETHODS|MATHEMATICSAPPLIED|STATISTICSPROBABILITY
mrcbT16-j 0.555
mrcbT16-s 1.354
mrcbT16-4 Q1
mrcbT16-B 42.575
mrcbT16-C 90.864
mrcbT16-D Q3
mrcbT16-E Q1*
arlyear 2015
mrcbU14 84912106057 SCOPUS
mrcbU34 000345440400006 WOS
mrcbU63 cav_un_epca*0256642 Fuzzy Sets and Systems 0165-0114 1872-6801 Roč. 259 č. 1 2015 44 55 Elsevier